| Home | E-Submission | Sitemap | Contact Us |  
logo
Korean J Med > Volume 88(6); 2015 > Article
호흡기
The Korean Journal of Medicine 2015;88(6): 701-705.
크론병 환자에서 종양 괴사 인자 길항제 재시작 후 재발한 결핵
박소정, 양지영, 송민주, 천재경, 김수한, 김미진, 조경욱
울산대학교 의과대학 서울아산병원 내과
Recurrence of Tuberculosis after Resuming a TNF-Inhibitor in a Patient with Crohn’s Disease
Sojung Park, Ji-Young Yang, Min-joo Song, Jaekyung Cheon, Soo Han Kim, Mi-jin Kim, Kyung-Wook Jo
Department of Internal Medicine, Asan Medical Center, University of Ulsan College of Medicine, Seoul, Korea
Corresponding Author: Kyung-Wook Jo ,Tel: +82-2-3010-5783, Fax: +82-2-3010-6968, Email: heathcliff6800@hanmail.net
Received: July 22, 2014;   Revised: September 23, 2014;   Accepted: October 8, 2014.
This is an Open Access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/3.0/) which permits unrestricted noncommercial use, distribution, and reproduction in any medium, provided the original work is properly cited.
ABSTRACT
The use of tumor necrosis factor inhibitors (TNFi) increases a patient’s risk of developing tuberculosis (TB). There is no consensus on whether restarting a TNFi after treating an active TB infection caused by previous TNFi exposure is safe. We report the first case of TB recurrence after recommencing a TNFi in a 37-year-old woman with a history of active TB infection caused by previous TNFi treatment.
Keywords: Tuberculosis; Tumor necrosis factor-alpha; Crohn disease; Recurrence
Editorial Office
101-2501, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-2271-6791   Fax: +82-2-790-0993    E-mail: kaim@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association of Internal Medicine. All rights reserved.                powerd by m2community